# SDR USAA960560

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236US
- Make and model: Boeing 737201
- Aircraft serial: 22352
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 420-500
- Part time: 41,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND SEVERAL 1 INCH BY 1 INCH CORRODED AREAS BS 420 TO BS 500, STRINGER 26R BEAM.  FABRICATED AND REPLACED WITH NEW BEAM.  SPLICED AT 420 AND 500.  REPAIRED PER SRM 53-00-53 AND SRM 53-10-5.  CORROSION TAKS NR 53-208-01, CORROSION LEVEL 2.  (M)
